I have been on these meds for about 2 years. I have SVT’s and atrial fib. I started with just the metoprolol but it wasn’t enough so he added Flecainide. I am also on Eliquis. I haven’t felt like myself since I started the meds. I can’t put a finger on it. I was on Venlafaxine before the heart issues for many years. I had no problems with it. My cardiologist did not want me on that particular drug while on a blood thinner. So I had to taper the meds and get off of it. It was horrible getting off. I never want to do it again. Pharmacist told me my withdrawal was common with that drug. So I did well off of it. Then, a few months ago , the anxiety came back but it’s weird. I am the worst when I wake up and get very hot. After I am up for awhile, I feel better but am still anxious. I have seen on this site where others have mentioned hating the side effects for Metoprolol and specifically mentioned anxiety, especially when getting off of the drug. It was a while back and I didn’t pay a lot of attention to it. Now, I am very curious about the anxiety and wonder if others have experienced it and how it was handled.